Duromine and Other Medications

When do you take Duromine?

  • Daily

    Votes: 4 80.0%
  • Every other day

    Votes: 1 20.0%

  • Total voters
    5
L

Lisa

New Member
Standard Member
Dec 7, 2013
1
0
1
53
Hi everyone, I started Duromine today 15mg and have felt OK on it, bit light headed/high maybe but appetite noticeably less, I am also taking 15mg of Lexapro. I have had a lot of trouble getting off Lexapro due to being very sensitive to SSRIs so am kind of stuck on it due to pretty bad serotonin withdrawal syndrome. My Dr knows all this. Anyway when I went to Pharmacy the pharmacist said that Lexapro and Duromine interact slightly and I looked it up further tonight and Duromine also releases serotonin. Now I'm scared that I won't be able to get off Duromine as well as Lexapro. Has anyone had any problems coming off Duromine when you have a sensitive to changes in Serotonin in the brain. Im not sure whether to take it again tomorrow. Im not doing any of this lightly, I need to lose over 40 kg I'm in the morbidly obese range, and have literally tried everything minus gastic bypass and sleeve surgery. Sigh, I really wanted this to work, any advice/experience ...
 
Hi, Lisa. Well, antidepressants is the last think I would use, if you ask me. Depression or no depression, I think human body and mind is very strong to overcome this state. Meh..once you did use yours... I must say that Duromine doesn't work like that. Yes, it delivers more energy, suppresses appetite and helps with your metabolism, but it's not addictive originally. Depends on you. If you think the pill is the answer, then yes, it will be hard for you to handle the withdrawal. I mean, once you finish the pills, you might start gaining weight again. Depression is a different story comparing to weight loss. When you start the weight loss therapy, you should first of all realize that it's a complex therapy, meaning you should keep a proper diet and exercise. Otherwise the pills don't work. It's not like you take a pill and give it a go, no. You should help your body to move the process. I know it's hard, I've been there for myself. But, if your weight loss is important, then you can handle it.
Anyway not to bore you here...Personally I didn't have serious withdrawal on Duromine, just learned my body to keep moving without the pills gradually. Made myself a daily schedule of meals, exercises and all the rest activity, so that nothing 'bad' from my past habits could disturb my new lifestyle.
Think of it and make the right conclusion.
 
Hi every one.

Im new here. I tried duromine 10kg ago and chickened out of taking them.

Ive just started the 30s today and all day ive been nauseated and eventually threw up. But I also started yasmin birth control today and felt like I may be getting a cold.

..24 years old 2 toddlers and at 95kg.

I feel better after throwing up but im nervous about taking another pill tomorrow. What would uou do.
 
It could be that you are responding to the birth control pill. Did you have side effects when you used it before?
 
  • Like
Reactions: Lanny Edey
What would I do? Go see a doctor, get medical/qualified advice. What you are experiencing is not to be taken lightly, especially on a Forum. Remember, vomiting is the bodies natural way of ridding it of toxins/poisons etc. Don't risk it, no matter how good advice may seem here, we can't assume your medical history. Rock on, stay fab :)
 
I vommitted when I tried to take a Panadol in my first week on them.
Just a glitch make sure you don't have an empty tummy when you take :)
 
Hi Jessica, I think you should just check in with your GP to clear everything - you do not want to put your health at risk. Maybe it is not such a good idea to start two new medications at the same time. It could be the birth control pill. Because of the hormones your body may think you are pregnant and you can experience symptoms like morning sickness. To be on the safe side rather go see your GP. Good luck and don't give up!:)
 
  • Like
Reactions: Lanny Edey
Hi!
I'm about to begin taking duromine 30mg as of tomorrow. (I've filled the script already).

I guess I'm anxious as I've been on Lexapro for last few years. And feel apprehensive of taking the Duromine.

Was anyone else in same boat?
 
Hi, Gooba
Welcome and don't be afraid, these pills helped a lot of people. But you'll never know how exactly it'll work for you. Just make sure you don't mix the pills with other diet supplements and antidepressants. BTW why 30mg? The smallest dose is 15mg and it's better to start with it to avoid side effects. Besides, you can always increase the dose afterwards.
 
  • Like
Reactions: Gooba
Hi Kate, thank you for taking the time to respond.
My doctor told me that at my weight 30mg is the dose I should be on. So as per her instruction and script that's what I'm on.
I started them today. Experiencing dry mouth - so drinking lot's of water. Bit wired too. But I feel good otherwise. I'm excited to see progress at the end of week when I see my GP.
 
Hi Gooba,
All the best in your journey! I hope the side effects have subsided for you now and you are feeling great. I was also started on 30mg by my Dr due to my BMI putting me in the Obese range. The side effects i found subsided after around 3 days and i feel no different on them now and im on day 12. :)
 
  • Like
Reactions: Molly2014 and Gooba
Hi BeDreamy - thanks for your response. Dry mouth is the obvious side effect. Otherwise it's day 4 today and I feel good. Still wired - but it's a positive feeling. I feel in control. :)
It's reassuring to speak with ppl in similar situation. So thank you.
 
  • Like
Reactions: BeeDreamy
I've been taking Duromine for 7 days now. Can I use nasal spray whilst taking it? I know you can't take cold/flu medication but not sure about nasal spray. Any advice on how to help my sinus' and sore throat is much appreciated.
 
Hi Milli
The reason you are not supposed to take cold and flu medication is because a lot of them contain pseudoephedrine, and combined with Duromine you may get very bad side effects.
There are so many different kinds of nasal sprays on the market, ask your pharmacist for a natural one. Maybe you can use any one, but I am not too sure. My daughter is allergic to adrenaline, and she once used nasal spray and we had to rush her to the emergency room, so it seems to me that some of the ingredients from nasal sprays still gets into your "system". Rather be safe and ask a professional.
Hope you feel better soon!;)
 
Thank you for your advice Audrey.

I'm finding it hard to sleep because of Duromine and now my sinus' are bad which causes me to cough when I lay down. I'm so tired and need a good sleep.

Everything I have read suggests that you have lots of energy and feel alert when on Duromine. I don't feel that at all. My body is so tired, although I have been exercising lots, but I don't think this is the reason.

My diet has been excellent. I've been eating healthy meals. No chocolate, cakes or anything sweet. I have been dieting for nearly 3 weeks but only been on Duromine for 7 days so I don't think it could be withdrawl from sugary food.

A good sleep and I'm sure I would feel so much better
 
Milli.
I hope you are feeling better.
You can use something like 'Fess' or 'Flo'. They are saline based. Or try using the nasal washes that flush out your nose. Speak to the pharmacist. There is a reason they go to university for many years. Doctors are exerts at diagnosing, pharmacists are experts at medications.
 
Hi Smick.

I have used Fess before, I forgot all about it.

I will pop to the pharmacy tomorrow, been so busy with children's activities and as usual I come last.
 
  • Like
Reactions: Smick
I had a metermine week sample and it was horrible. I'm day 2 on the original duromine and the only side effect so far has been a restless sleep the first night, last night i slept like a baby so hopefully that's the worst of it. my doctor said most people have less side effects on duromine. perhaps go get the original and see of it changes how your body reacts. its a little more expensive but as they say, you get what you pay for.
 
skie said:
I had a metermine week sample and it was horrible. I'm day 2 on the original duromine and the only side effect so far has been a restless sleep the first night, last night i slept like a baby so hopefully that's the worst of it. my doctor said most people have less side effects on duromine. perhaps go get the original and see of it changes how your body reacts. its a little more expensive but as they say, you get what you pay for.
I know Duromine is a slow release capsule. The generic one maybe is not which is why you had worse side effects on that. Personally I believe in the original brands. They just feel safer
 
Oh wow I never knew they would have different side effects ? I was under the impression the two drugs were identical damn I got the generic one !
 

Similar threads

D
Replies
1
Views
350
StacyB
StacyB
C
Replies
2
Views
775
farside
farside
D
Replies
6
Views
768
StacyB
StacyB
S
Replies
8
Views
942
MattCohen
M